# SDR ARWA0010607

- Difficulty date: June 25, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 71,894 hours, 25,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37532351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK NON-ROUTINE 93, AFT LOWER CARGO COMPARTMENT STA 980 LONGERON 22R, SPLICE WITH 4 INCH CRACKED.  REMOVED SPLICE, FABRICATED NEW SPLICE IAW DOUGLAS DRAWING 3753235, PRIMED AND INSTALLED SPLICE IAW SRM 51-3-0 & SRM 51-1-20D.
